Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

X-permutable maximal subgroups of Sylow subgroups of finite groups

Abstract

We study finite groups whose maximal subgroups of Sylow subgroups are permutable with maximal subgroups.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    B. Huppert, “Zur Sylowstruktur auflosbarer Gruppen,” Arch. Math., 12, 161–169 (1961).

  2. 2.

    S. Srinivasan, “Two sufficient conditions for supersolubility of finite groups,” Isr. J. Math., 35, No. 3, 210–214 (1980).

  3. 3.

    Y. Wang, “c-Normality of groups and its properties,” J. Algebra, 180, 954–965 (1996).

  4. 4.

    H. Wei, “On c-normal maximal and minimal subgroups of Sylow subgroups of finite groups,” Commun. Algebra, 29, No. 5, 2193–2200 (2001).

  5. 5.

    H. Wei, Y. Wang, and Y. Li, “On c-normal maximal and minimal subgroups of Sylow subgroups of finite groups,” Commun. Algebra, 31, No. 10, 4807–4816 (2003).

  6. 6.

    M. Asaad and A. A. Heliel, “On permutable subgroups of finite groups,” Arch. Math., 80, 113–118 (2002).

  7. 7.

    A. Ballester-Bolinches and X. Guo, “On complemented subgroups of finite groups,” Arch. Math., 72, 161–166 (1999).

  8. 8.

    W. Guo, K. P. Shum, and A. Skiba, “G-covering subgroup systems for the classes of supersoluble and nilpotent groups,” Isr. J. Math., 138, 125–138 (2003).

  9. 9.

    W. Guo, K. P. Shum, and A. N. Skiba, “G-Covering subgroup systems for classes of p-supersolvable and p-nilpotent finite groups,” Sib. Mat. Zh., 45, No. 3, 75–92 (2004).

  10. 10.

    K. Doerk and T. Hawkes, Finite Soluble Groups, de Gruyter, New York (1992).

  11. 11.

    O. Ore, “Contributions in the theory of groups of finite order,” Duke Math. J., 5, 431–460 (1939).

  12. 12.

    G. Wall, “Groups with maximal subgroups of Sylow subgroups normal,” Isr. J. Math., 43, 166–168 (1982).

  13. 13.

    N. S. Chernikov, Groups Factorizable into a Product of Permutable Subgroups [in Russian], Naukova Dumka, Kiev (1987).

  14. 14.

    W. Guo, K. P. Shum, and A. N. Skiba, X-Semipermutable Subgroups, Preprint No. 10, Skorina Gomel State University, Gomel (2004).

  15. 15.

    W. Guo, K. P. Shum, and A. N. Skiba, “Conditionally permutable subgroups and supersolubility of finite groups,” SEAMS Bull. Math., 29, No. 2, 240–255 (2005).

  16. 16.

    W. Guo, K. P. Shum, and A. N. Skiba, X-Permutable Subgroups, Preprint No. 61, Skorina Gomel State University, Gomel (2002).

  17. 17.

    W. Guo, K. P. Shum, and A. N. Skiba, “Criterions of supersolubility for products of supersoluble groups,” Math. Debrecen, 68, Nos. 3–4, 433–449 (2006).

  18. 18.

    A. Al-Sheikahmad, “Finite groups with given c-permutable subgroups,” Algebra Discrete Math., No. 3, 12–19 (2004).

  19. 19.

    L. A. Shemetkov, Formations of Finite Groups [in Russian], Nauka, Moscow (1978).

  20. 20.

    B. Huppert, Endliche Gruppen. I, Springer, Berlin-Heidelberg-New York (1967).

  21. 21.

    V. N. Tyutyanov, On Hall’s Hypothesis [in Russian], Preprint No. 111, Skorina Gomel University, Gomel (2001).

Download references

Author information

Additional information

__________

Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, No. 10, pp. 1299–1309, October, 2006.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Guo, W., Shum, K.P. & Skiba, A.N. X-permutable maximal subgroups of Sylow subgroups of finite groups. Ukr Math J 58, 1471–1480 (2006). https://doi.org/10.1007/s11253-006-0147-9

Download citation

Keywords

  • Normal Subgroup
  • Maximal Subgroup
  • Prime Divisor
  • Sylow Subgroup
  • Quotient Group